# SDR AT0100243

- Difficulty date: December 20, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: 443330
- Condition: Inoperative
- Location: Oil Cooler.
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FOUND #1 ENGINE LOST ALL OIL, SHUT DOWN #1 ENGINE AT 38 PSI OIL PRESSURE-ALL OTHER ENGINE PARAMETERS DID NOT EXCEED ILIMITATIONS.   CORRECTIVE ACTION:   FOUND BAD O-RING ON GEAR BOX TO OIL COOLER.  REPLACED O-RING.   IAW DC9 MM 79-20-2
